A+ CATEGORY SCIENTIFIC UNIT

PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

$\varepsilon $-isometries of the unit sphere in $\ell^n_1$

Volume 177 / 2024

Igor A. Vestfrid Colloquium Mathematicum 177 (2024), 127-133 MSC: Primary 46B04; Secondary 41A65, 46B25 DOI: 10.4064/cm9491-1-2025 Published online: 13 January 2025

Abstract

We approximate $\varepsilon$-isometries of the unit sphere in $\ell_1^n$ by linear isometries.

Authors

  • Igor A. VestfridHaifa, Israel
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image